# SDR DHL200072101C

- Difficulty date: July 28, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 3.5 X 3.5 REPAIR HAS BROKEN AND SHARP EDGES AT FS 660.  REMOVED EXISTING REPAIR PER SRM 57-30-2.  CUT OUT DAMAGED FLOOR PANEL 4 X 4.5 INCH AND INSTALLED FLUSH DOUBLER REPAIR PER SRM 51-40-2.
